MAUDE Adverse Event Report: MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS
Model Number TELE7F
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An attempt was made to use one 7f telescope guide extension catheter during a procedure.The device was inspected with no issues noted.The device was prepped per ifu with no issues noted.It was reported that the shaft detached at the entry port during delivery to/at the lesion.The detached fragment was removed.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the detached fragment was removed with a non-medtronic balloon.The device did enter the patient's vasculature.The patient is alive and unharmed, with no further injury.Sections b.1.Adverse event or product, b.2.Outcome attributed to adverse event, and h.1.Type of reportable event updated.Initial reporter phone number updated.Image analysis: one video was received from the account.A still image taken from the video appears to show a detachment of the on-ramp.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: one 7fr telescope guide extension catheter was received for analysis.The push member and on ramp were detached from the lumen.The detachment site was at the push member/spade marker band weld.The on-ramp material was uneven and jagged at the detachment point, and it showed signs of torquing.No other damage evident to the remainder of the device.Correction: a launcher guide catheter was also used.There is no reported complaint with the launcher guide catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TELESCOPE GUIDE EXTENSION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19040757
Report Number9612164-2024-01600
Device Sequence Number7223359
Product Code DQY
UDI-Device Identifier00763000156978
UDI-Public00763000156978
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model NumberTELE7F
Device Catalogue NumberTELE7F
Device Lot Number0011785284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/08/2024
04/26/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/23/2024
05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown